Theorem on the residue of a pseudoresolvent
Matematičeskie zametki, Tome 25 (1979) no. 3, pp. 445-453
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_25_3_a12,
author = {E. V. Cheremnikh},
title = {Theorem on the residue of a~pseudoresolvent},
journal = {Matemati\v{c}eskie zametki},
pages = {445--453},
year = {1979},
volume = {25},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_25_3_a12/}
}
E. V. Cheremnikh. Theorem on the residue of a pseudoresolvent. Matematičeskie zametki, Tome 25 (1979) no. 3, pp. 445-453. http://geodesic.mathdoc.fr/item/MZM_1979_25_3_a12/